# SDR HNAA2009112500341

- Difficulty date: November 19, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 44,090 hours, 48,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ROW 9 IS NOT OPERATING.  REMOVE AND REPLACED FLOOR EMERGENCY LIGHT AT ROW 9 IAW MM 33-50-00.  OPS CHECKED GOOD AT THIS TIME.
